Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Groin inflammation with difficult urinating
    avatar
    An_239643 posted:
    I am a 70 year old male who recently had a prostatectomy and now suffer from incontinence. Recently I began having inflammation and redness of the groin area and find it very difficult to urinate. The doctors said I have an infection and have been taking antibiotics for about a week without any relief. Has anyone had this experience?
    Reply
     
    avatar
    Byroney_WebMD_Staff responded:
    Welcome An_239643 and thanks for posting.

    I'm sorry to hear you're not experiencing any relief. I would definitely suggest returning to your doctor. Perhaps something else is going on, or the medication needs changing. I'm not sure if the doctor you saw was a urologist or not, but if not, you may want to see one, too.

    Here are two other communities where you might be able to find some support:

    Men's Health

    Prostate Cancer (which I don't know if you had or not)

    Please let us know how you're doing and I hope you're starting to feel better,

    Byroney
     
    avatar
    Freid replied to Byroney_WebMD_Staff's response:
    Hi Byroney:

    I did end up seeing my urologist who prescribed an antibiotic which cleared up the staph infection but I must be allergic to Sulfamet, because it activated my Eczema. which I'm gradually getting under control.

    I will check out the websites you recommded.

    Thank you for your response and information.

    Freid
     
    avatar
    Byroney_WebMD_Staff replied to Freid's response:
    Freid, so glad your staph infection has cleared up and the eczema is calming down. It was smart to go back to your doctor.

    Thanks for the update,

    Byroney


    Helpful Tips

    Overactive Bladder ? Don?t Suffer in SilenceExpert
    Considered abnormal at any age, overactive bladder is a very common condition that affects both men and women but is more common in women. ... More
    Was this Helpful?
    31 of 42 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Diane Newman's website